MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Codes Obstruction of Flow (2423); Failure to Align (2522); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had insulin flow blocked alarm.The troubleshooting was performed for the high blood glucose and insulin flow blocked alarm.The customer reported that event was resolved by reservoir change.No harm requiring medical intervention was reported.The reservoir will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated 1 open or used reservoir.Inspected reservoir, snap-cap, and septum for anomalies none were found.Ran occlusion test per (b)(4) as follows: reservoir filled with diluent and connected to a new infusion set, installed reservoir & connector into a paradigm pump.Performed a manual prime visual fluid flow through infusion set and out catheter tip.Conclusion: reservoir not occluded.No anomalies found to transfer guard during pre-fill.
 
Additional Manufacturer Narrative
Evaluated 1 open/used reservoir.Inspected reservoir, snap-cap, and septum for anomalies none were found.Ran occlusion test : reservoir filled with diluent and connected to a new infusion set, installed reservoir & connector into a paradigm insulin pump.Performed a manual prime and visual fluid flow through infusion set and out catheter tip.Conclusion: reservoir not occluded.No anomalies found to transfer guard during pre-fill.(b)(4).

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9816384
Report Number3004209178-2020-82951
Device Sequence Number1367392
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)200813(10)HG206AC
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/13/2020
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG206AC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer04/09/2020
06/05/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date04/17/2020
06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight276